# SDR GLBA200810032

- Difficulty date: October 3, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 38,405 hours, 42,161 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MAINTENANCE A CRACK WAS FOUND IN THE CARGO DOOR FRAME AT THE  UPPER FORWARD CORNER AT A LATERAL STOP APPROXIMATELY 1.10 INCH.  MAINTENANCE REPAIRED THE CARGO DOOR AT THE LOWER AFT LATERAL STOP POSITION NR 1.  APPROXIMATELY 8.5 INCH BY 7.5 INCH IAW EMB SRM 52-30-02.  DOUBLER MADE OF 7475-T761, .063 INCH, SEALANT MIL-S-81733 TYPE IV, RIVETS MS20470AD4-X & MS20470AD5-X.  INSTALLED NEW T-SECTION P/N 120-19391-601 WITH NEW HARDWARE HC22-5-X AND COLLARS P/N NC77-5. SEALED WITH, MIL-S-81733 TYP EIV.  STOP DRILLED CRACK IAW EMB 120 SRM 51-10-03.
